# SDR HALA2020081000169

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 27,826 hours, 4,266 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU IN-FLIGHT START PER MOC OAT - 45 C FL 350 APU FAULT ECAM ILLUMINATED. 1 ATTEMPT SUCCESSFUL START. 52 SECONDS FROM START TO AVAIL.  PERFORMED APU BITE TEST - OK. POST FLIGHT REPORT SHOWED LUBE PUMP & GEN SCAV FILTERS.  ALSO CHECKED CLASS 3 FAULTS AND SHOWS IGNITION PLUG & LEAD MESSAGES FOR MULTIPLE LEGS. T/S IAW FSM 49-41-00-810-814-A,  REPLACED IGNITER FOR SYS. B. T/S PER A330 TSM 49-62-00-810-916-A, DPI'S & FILTERS NORMAL. APU OPS NORMAL.  FULL N SPEED AT 45 SECONDS.  NO APU FAULTS SHOWN. LEAK CHECKED GOOD. APU TEST OK.
